MAUDE Adverse Event Report: BRACCO INJENEERING S.A FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING S.A FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017354
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
While scanning a cta (computed tomography angiography) coronary study, the contrast was hooked up to the patient's iv.As soon as the injection started, we heard a loud noise which turned out to be the injector (contrast side) exploding and causing a piece of its plastic base to come apart and fall onto the floor.The patient was unharmed, but it did delay the scan time and could have posed a physical risk to patient and staff.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING S.A
7905 fuller road
eden prairie MN 55344
MDR Report Key20577068
Report Number20577068
Device Sequence Number8096263
Product Code DXT
UDI-Device Identifier17630039300880
UDI-Public(01)17630039300880
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number017354
Device Catalogue Number017354
Device Lot Number257836
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer10/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA10/14/2024